Trends in the local Hadley and local Walker circulations

Schwendike, J, Berry, GJ, Reeder, MJ et al. (3 more authors) (2015) Trends in the local Hadley and local Walker circulations. Journal of Geophysical Research D: Atmospheres, 120 (15). 7599 - 7618. ISSN 2169-897X

Abstract

Metadata

Authors/Creators:
  • Schwendike, J
  • Berry, GJ
  • Reeder, MJ
  • Jakob, C
  • Govekar, P
  • Wardle, R
Copyright, Publisher and Additional Information: © 2015, AGU. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 16 August 2015
  • Accepted: 9 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2015 11:11
Last Modified: 10 Mar 2016 11:56
Published Version: http://dx.doi.org/10.1002/2014JD022652
Status: Published
Publisher: American Geophysical Union
Identification Number: https://doi.org/10.1002/2014JD022652

Share / Export

Statistics